# SDR AALA202206144722

- Difficulty date: June 5, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 20,755 hours, 8,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHTING AT 23C NEEDS REATTACHING. **SUPPLEMENTAL REPORT FOR AALA202206084722: REATTACHED LIGHT SHROUD PER CMM 25-23-67.** (CLOSED)
